Alert archive / Texas / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 161, NWS Fort Worth, TX

May 31, 2012Freestone County, Limestone County, Texas

NWS Fort Worth, TX issued this severe thunderstorm warning at May 31, 2012, 6:31 AM CDT for Freestone County, Limestone County, Texas. It was in force for 59 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 31, 2012, 6:31 AM CDT (11:31 UTC)
Expired
May 31, 2012, 7:30 AM CDT
In force
59 min
Issued by
NWS Fort Worth, TX
Area
Storm-based polygon

Counties Freestone County, TX, Limestone County, TX

The radar

The Dallas/Ft Worth radar (KFWS), 144 km from the middle of the area, began a volume at 11:32 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Fort Worth, TX (KFWD), launched 00:00Z, 11.5 hours before the alert went out and 163 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 00:00Z on 2012-05-31Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 451 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 00:00Z on 2012-05-31The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -119 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
451 J/kg
Mixed-layer CIN
-374 J/kg
Mixed-layer LCL
2223 m above ground
0-6 km bulk shear
37 kt
0-1 km storm-relative helicity
-119 m²/s²
0-3 km storm-relative helicity
61 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

801 
WUUS54 KFWD 311131
SVRFWD
TXC161-293-311230-
/O.NEW.KFWD.SV.W.0161.120531T1131Z-120531T1230Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
631 AM CDT THU MAY 31 2012

THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  FREESTONE COUNTY IN NORTH CENTRAL TEXAS...
  LIMESTONE COUNTY IN NORTH CENTRAL TEXAS...

* UNTIL 730 AM CDT

* AT 630 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
  HAIL...AND DAMAGING WINDS IN EXCESS OF 65 MPH. THESE STORMS WERE   
  LOCATED ALONG A LINE EXTENDING FROM NEAR ST ELMO TO MEXIA TO       
  MART...MOVING SOUTHEAST AT 30 MPH.
 
* SEVERE THUNDERSTORMS WILL BE NEAR...
  FAIRFIELD LAKE STATE PARK AROUND 635 AM...
  FORT PARKER STATE PARK AND FAIRFIELD AROUND 640 AM...
  TEAGUE AROUND 645 AM...
  GROESBECK AROUND 650 AM...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ARE CAUGHT OUTSIDE...SEEK SHELTER IN A STRONG BUILDING AND
STAY INSIDE...AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

&&

LAT...LON 3122 9660 3171 9693 3182 9672 3180 9649
      3201 9605 3195 9606 3195 9603 3191 9600
      3188 9603 3187 9597 3179 9599 3177 9588
      3174 9585 3170 9588 3167 9580 3169 9579
      3162 9579
TIME...MOT...LOC 1130Z 320DEG 24KT 3183 9604 3153 9693

$$


DUNN
3 follow-up statements
951 
WWUS54 KFWD 311149
SVSFWD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
649 AM CDT THU MAY 31 2012

TXC161-293-311230-
/O.CON.KFWD.SV.W.0161.000000T0000Z-120531T1230Z/
FREESTONE TX-LIMESTONE TX-
649 AM CDT THU MAY 31 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 AM CDT
FOR LIMESTONE AND FREESTONE COUNTIES...

AT 649 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE 
LOCATED ALONG A LINE EXTENDING FROM FAIRFIELD TO GROESBECK TO LITTLE 
ELM...MOVING SOUTHEAST AT 30 MPH.

SEVERE THUNDERSTORMS WILL BE NEAR...
  THORNTON AROUND 705 AM CDT...
  KOSSE AROUND 715 AM CDT...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ARE CAUGHT OUTSIDE...SEEK SHELTER IN A STRONG BUILDING AND
STAY INSIDE...AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

&&

LAT...LON 3140 9627 3122 9660 3166 9690 3180 9649
      3201 9605 3195 9606 3195 9603 3191 9600
      3188 9603 3187 9598 3179 9599 3177 9588
      3174 9585 3170 9588 3168 9580 3162 9579
TIME...MOT...LOC 1149Z 320DEG 24KT 3173 9594 3143 9683

$$


DUNN
243 
WWUS54 KFWD 311211
SVSFWD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
711 AM CDT THU MAY 31 2012

TXC161-293-311230-
/O.CON.KFWD.SV.W.0161.000000T0000Z-120531T1230Z/
FREESTONE TX-LIMESTONE TX-
711 AM CDT THU MAY 31 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 AM CDT
FOR SOUTHERN LIMESTONE AND SOUTHERN FREESTONE COUNTIES...

AT 711 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING 
FROM NEAR THORNTON TO FAIRFIELD...MOVING SOUTHEAST AT 30 MPH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ARE CAUGHT OUTSIDE...SEEK SHELTER IN A STRONG BUILDING AND
STAY INSIDE...AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

&&

LAT...LON 3162 9579 3141 9625 3122 9660 3153 9681
      3166 9638 3181 9599 3179 9598 3177 9588
      3176 9589 3174 9585 3170 9588 3168 9581
TIME...MOT...LOC 1211Z 320DEG 24KT 3162 9583 3132 9672

$$


DUNN
266 
WWUS54 KFWD 311228
SVSFWD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
728 AM CDT THU MAY 31 2012

TXC161-293-311238-
/O.EXP.KFWD.SV.W.0161.000000T0000Z-120531T1230Z/
FREESTONE TX-LIMESTONE TX-
728 AM CDT THU MAY 31 2012

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN LIMESTONE AND
SOUTHERN FREESTONE COUNTIES EXPIRES AT 730 AM CDT...

AT 728 AM CDT THE SEVERE THUNDERSTORM THAT PROMPTED THE WARNING MOVED
OUT OF THE AREA AND THE WARNING EXPIRED.

RADAR INDICATED THAT GUSTY WINDS HEAVY RAINFALL AND FREQUENT 
LIGHTNING WERE STILL POSSIBLE FROM THIS LINE OF STORMS.

LAT...LON 3162 9579 3141 9625 3122 9660 3153 9681
      3166 9638 3181 9599 3179 9598 3177 9588
      3176 9589 3174 9585 3170 9588 3168 9581
TIME...MOT...LOC 1228Z 320DEG 24KT 3153 9575 3123 9664

$$


DUNN

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at May 31, 3:55 AM CDT, 2 hours 36 minutes earlier.

Area forecast discussion, May 31, 3:55 AM CDT, 2 hours 36 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE FORT WORTH TX
355 AM CDT THU MAY 31 2012

.DISCUSSION...
A WELL DEFINED OUTFLOW BOUNDARY AHEAD OF A STRONG LATE SPRING
COLD FRONT WILL CONTINUE TO MOVE SOUTH THROUGH NORTH TEXAS THIS
MORNING. SOUTH WINDS WILL ABRUPTLY TURN TO THE NORTH WITH THE
PASSAGE OF THE OUTFLOW AND TEMPORARILY INCREASE BETWEEN 20 AND 30
MPH WITH SOME GUSTS NEAR 40 MPH. A COMPLEX OF SHOWERS AND
THUNDERSTORMS WILL ACCOMPANY THE OUTFLOW BOUNDARY WITH PERIODS OF
MODERATE TO HEAVY RAINFALL AND OCCASIONAL LIGHTNING. ADDITIONAL
SHOWERS AND SOME THUNDERSTORMS ARE ALSO EXPECTED WITH THE COLD
FRONT LATER TODAY. THE BEST CHANCE OF SEVERE WEATHER TODAY WILL BE
IN THE SOUTHEAST ZONES THIS AFTERNOON IF THE ATMOSPHERE CAN RECOVER
FROM MORNING PRECIPITATION AND SURFACE HEATING CAN AID IN
DESTABILIZATION. PRECIPITATION CHANCES WILL END FROM NORTH TO
SOUTH THROUGH THE DAY AS DRIER AND COOLER AIR BUILDS SOUTHWARD
FROM THE CENTRAL PLAINS WITH ONLY A FEW SHOWERS/STORMS POSSIBLE IN
THE EXTREME SOUTHEAST EARLY THIS EVENING.

UPPER LEVEL HIGH PRESSURE WILL BUILD IN FROM THE WEST THIS WEEKEND
AND BRING AN END TO THE RAIN CHANCES FOR NORTH TEXAS. HOWEVER...A
WEAK SHORT WAVE EMBEDDED IN NORTHWEST FLOW ALOFT MAY BRING
PRECIPITATION TO THE RED RIVER REGION SATURDAY...BUT IT APPEARS
THAT MOST OF THE PRECIPITATION WILL STAY IN OKLAHOMA.

AN UPPER LEVEL RIDGE WILL BUILD OVER NORTH TEXAS EARLY NEXT WEEK
AND BRING WARM TEMPERATURES AND LITTLE CHANCE FOR RAIN. THE UPPER
RIDGE AXIS WILL TRANSLATE EAST BY MID WEEK WHILE A TROUGH DEVELOPS
ACROSS THE WESTERN CONUS. THIS PATTERN WILL BRING WEAK SOUTHWEST
UPPER LEVEL FLOW...INCREASING SOUTHERLY SURFACE WINDS...AND
ABUNDANT LOW LEVEL MOISTURE. HIGH TEMPERATURES NEXT WEEK WILL BE
GENERALLY IN THE 90S WITH LOWS IN THE 70.

79

&&

.PRELIMINARY POINT TEMPS/POPS...
DALLAS-FT. WORTH, TX  85  61  82  66  86 /  60  10   5  10  10
WACO, TX              86  62  84  65  90 /  60  20   5   5   5
PARIS, TX             81  57  78  60  85 /  60  10   5  10  10
DENTON, TX            84  59  82  63  86 /  60  10   5  10  10
MCKINNEY, TX          82  58  80  62  86 /  60  10   5  10  10
DALLAS, TX            85  61  82  66  87 /  60  10   5  10  10
TERRELL, TX           83  59  81  62  86 /  60  10   5   5  10
CORSICANA, TX         85  62  82  64  88 /  60  30   5   5  10
TEMPLE, TX            87  63  86  65  91 /  60  30  10   5   5
MINERAL WELLS, TX     81  56  83  63  89 /  50  10   5  10  10

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

91/79
Hazardous weather outlook, May 31, 4:35 AM CDT, 1 hour 56 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE FORT WORTH TX
435 AM CDT THU MAY 31 2012

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-011000-
MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN-
HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS-
ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL-
JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO-
FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE-
LEON-MILAM-ROBERTSON-
435 AM CDT THU MAY 31 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS.

.DAY ONE...TODAY AND TONIGHT.

THUNDERSTORMS ARE POSSIBLE ACROSS ALL OF NORTH TEXAS TODAY. A FEW
STORMS MAY BECOME SEVERE...ESPECIALLY THIS AFTERNOON SOUTHEAST OF
A CANTON...HILLSBORO TO GOLDTHWAITE LINE. LARGE HAIL...DAMAGING
WINDS AND CLOUD TO GROUND LIGHTNING WILL BE THE PRIMARY HAZARDS.
THUNDERSTORM CHANCES WILL END FROM NORTH TO SOUTH THIS AFTERNOON
AS DRIER AIR FILTERS IN BEHIND A COLD FRONT.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUESTED THIS AFTERNOON...GENERALLY SOUTHEAST
OF A CANTON...HILLSBORO...TO GOLDTHWAITE LINE.

In the hours before

Special weather statement, May 31, 2:06 AM CDT, 4 hours 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
206 AM CDT THU MAY 31 2012

TXZ091-092-102-103-310800-
DENTON TX-MONTAGUE TX-WISE TX-COOKE TX-
206 AM CDT THU MAY 31 2012

...SIGNIFICANT WEATHER ADVISORY FOR...
  COOKE COUNTY
  DENTON COUNTY
  MONTAGUE COUNTY
  WISE COUNTY

AT 205 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
AREA OF STRONG THUNDERSTORMS ALONG A LINE FROM BOWIE TO DENTON. AN
OUTFLOW BOUNDARY IS ALSO MOVING THROUGH THE REGION AND THIS WILL
ENHANCE THE WIND POTENTIAL. VERY HEAVY RAIN AND WIND GUSTS TO 55 MPH
ARE LIKELY WITH THESE STORMS.

LAT...LON 3400 9768 3391 9759 3392 9748 3382 9744
      3392 9721 3376 9718 3372 9711 3383 9706
      3385 9709 3385 9703 3394 9700 3395 9695
      3343 9696 3341 9686 3303 9684 3302 9790
      3343 9792 3346 9798 3388 9798 3386 9783
TIME...MOT...LOC 0705Z 268DEG 19KT 3362 9770

85/NH
Special weather statement, May 31, 2:32 AM CDT, 3 hours 59 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
232 AM CDT THU MAY 31 2012

TXZ147-148-310800-
FREESTONE TX-ANDERSON TX-
232 AM CDT THU MAY 31 2012

...SIGNIFICANT WEATHER ADVISORY FOR...
  EASTERN FREESTONE COUNTY
  ANDERSON COUNTY

AT 232 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 13 MILES NORTHEAST OF FAIRFIELD...MOVING EAST AT
30 MPH.

CITIES IN THE PATH OF THIS STORM INCLUDE FRANKSTON...PALESTINE AND
FAIRFIELD LAKE STATE PARK.

NICKEL-SIZED HAIL AND WIND GUSTS TO 50 MPH CAN BE EXPECTED FROM THIS
STORM.

LAT...LON 3160 9571 3165 9575 3160 9577 3162 9579
      3153 9600 3191 9625 3199 9610 3208 9543
      3201 9541 3200 9544 3193 9542 3185 9544
      3183 9541 3177 9539 3175 9535 3170 9533
TIME...MOT...LOC 0732Z 286DEG 28KT 3186 9600

CAVANAUGH
Special weather statement, May 31, 3:07 AM CDT, 3 hours 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
307 AM CDT THU MAY 31 2012

TXZ148-310830-
ANDERSON TX-
307 AM CDT THU MAY 31 2012

...SIGNIFICANT WEATHER ADVISORY FOR...
  EASTERN ANDERSON COUNTY

AT 307 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 14 MILES WEST OF JACKSONVILLE...MOVING EAST AT 45
MPH.

NICKEL-SIZED HAIL AND WIND GUSTS TO 50 MPH CAN BE EXPECTED FROM THIS
STORM.

LAT...LON 3164 9572 3165 9574 3202 9580 3205 9571
      3209 9542 3201 9542 3200 9544 3195 9544
      3193 9542 3185 9544 3182 9540 3177 9539
      3173 9533
TIME...MOT...LOC 0807Z 278DEG 41KT 3199 9546

DUNN
Special weather statement, May 31, 6:07 AM CDT, 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
607 AM CDT THU MAY 31 2012

TXZ145-161-311130-
HILL TX-LIMESTONE TX-
607 AM CDT THU MAY 31 2012

...SIGNIFICANT WEATHER ADVISORY FOR...
  SOUTHEASTERN HILL COUNTY
  NORTHERN LIMESTONE COUNTY

AT 607 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 3 MILES NORTHEAST OF HEWITT...STATIONARY.

CITIES IN THE PATH OF THIS STORM INCLUDE COOLIDGE...GROESBECK...
HUBBARD...MEXIA AND FORT PARKER STATE PARK.

PENNY-SIZED HAIL AND WIND GUSTS TO 40 MPH CAN BE EXPECTED FROM THIS
STORM.

LAT...LON 3157 9684 3182 9700 3192 9682 3189 9677
      3181 9671 3181 9664 3167 9641 3161 9637
      3144 9668
TIME...MOT...LOC 1107Z 180DEG 0KT 3149 9716
Special weather statement, May 31, 6:08 AM CDT, 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
608 AM CDT THU MAY 31 2012

TXZ118-311145-
TARRANT TX-
608 AM CDT THU MAY 31 2012

...SIGNIFICANT WEATHER ADVISORY FOR...
  TARRANT COUNTY

AT 608 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM OVER HALTOM CITY...MOVING SOUTHEAST AT 30 MPH.

PENNY-SIZED HAIL AND WIND GUSTS TO 50 MPH CAN BE EXPECTED FROM THIS
STORM.

IF THIS STORM INTENSIFIES...A SEVERE WEATHER WARNING MAY BE NEEDED.

LAT...LON 3298 9704 3255 9704 3256 9750 3298 9743
TIME...MOT...LOC 1108Z 305DEG 25KT 3281 9719

DUNN
Special weather statement, May 31, 6:11 AM CDT, 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
611 AM CDT THU MAY 31 2012

TXZ145-161-311130-
HILL TX-LIMESTONE TX-
611 AM CDT THU MAY 31 2012

...SIGNIFICANT WEATHER ADVISORY FOR...
  SOUTHEASTERN HILL COUNTY
  NORTHERN LIMESTONE COUNTY

AT 607 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 3 MILES NORTHEAST OF HEWITT...MOVING SOUTHEAST
AT 30 MPH.

CITIES IN THE PATH OF THIS STORM INCLUDE COOLIDGE...GROESBECK...
HUBBARD...MEXIA AND FORT PARKER STATE PARK.

PENNY-SIZED HAIL AND WIND GUSTS TO 40 MPH CAN BE EXPECTED FROM THIS
STORM.

LAT...LON 3157 9684 3182 9700 3192 9682 3189 9677
      3181 9671 3181 9664 3167 9641 3161 9637
      3144 9668
TIME...MOT...LOC 1107Z 180DEG 0KT 3149 9716

The office that day

Everything else NWS Fort Worth, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 30, 7:16 PM CDTSpecial Weather StatementFWDComanche, Coryell, Hamilton, Lampasas, Mills59 min
May 30, 9:12 PM CDTSevere Thunderstorm WarningFWDYoung63 min
May 30, 9:34 PM CDTSpecial Weather StatementFWDCooke26 min
May 30, 9:54 PM CDTSevere Thunderstorm WarningFWDJack66 min
May 30, 10:08 PM CDTSevere Thunderstorm WarningFWDJack, Palo Pinto, Young52 min
May 30, 10:17 PM CDTSpecial Weather StatementFWDDenton58 min
May 30, 10:38 PM CDTSpecial Weather StatementFWDEastland, Erath, Palo Pinto, Stephens22 min
May 30, 10:47 PM CDTSpecial Weather StatementFWDGrayson28 min
May 30, 10:54 PM CDTSpecial Weather StatementFWDParker, Wise36 min
May 30, 10:57 PM CDTSpecial Weather StatementFWDCollin, Dallas, Denton, Tarrant33 min
May 30, 11:17 PM CDTSpecial Weather StatementFWDParker, Tarrant28 min
May 30, 11:19 PM CDTSevere Thunderstorm WarningFWDPalo Pinto41 min
May 30, 11:31 PM CDTSpecial Weather StatementFWDTarrant29 min
May 30, 11:42 PM CDTSpecial Weather StatementFWDDenton33 min
May 30, 11:53 PM CDTSpecial Weather StatementFWDRockwall37 min
May 30, 11:56 PM CDTSevere Thunderstorm WarningFWDDenton28 min
May 31, 12:05 AM CDTSpecial Weather StatementFWDDallas, Tarrant25 min
May 31, 12:07 AM CDTSevere Thunderstorm WarningFWDHunt, Kaufman, Rockwall, Van Zandt53 min
May 31, 12:12 AM CDTSevere Thunderstorm WarningFWDErath23 min
May 31, 12:37 AM CDTSpecial Weather StatementFWDDallas38 min
May 31, 1:11 AM CDTSpecial Weather StatementFWDEllis, Navarro34 min
May 31, 1:52 AM CDTSpecial Weather StatementFWDNavarro23 min
May 31, 2:02 AM CDTSpecial Weather StatementFWDFreestone28 min
May 31, 2:06 AM CDTSpecial Weather StatementFWDCooke, Denton, Montague, Wise54 min
May 31, 2:32 AM CDTSpecial Weather StatementFWDAnderson28 min
May 31, 3:07 AM CDTSpecial Weather StatementFWDAnderson23 min
May 31, 5:13 AM CDTSevere Thunderstorm WarningFWDEllis, Navarro62 min
May 31, 6:07 AM CDTSpecial Weather StatementFWDLimestone23 min
May 31, 6:08 AM CDTSpecial Weather StatementFWDTarrant37 min
May 31, 6:11 AM CDTSpecial Weather StatementFWDLimestone19 min
May 31, 7:09 AM CDTSpecial Weather StatementFWDLeon, Robertson36 min
May 31, 7:24 AM CDTAreal Flood AdvisoryFWDTarrant96 min
May 31, 7:34 AM CDTSevere Thunderstorm WarningFWDLeon56 min
May 31, 7:47 AM CDTSpecial Weather StatementFWDParker28 min
May 31, 7:54 AM CDTSpecial Weather StatementFWDHill36 min
May 31, 7:55 AM CDTSpecial Weather StatementFWDLimestone35 min
May 31, 8:07 AM CDTSpecial Weather StatementFWDJohnson23 min
May 31, 8:23 AM CDTSpecial Weather StatementFWDHood37 min
May 31, 8:47 AM CDTSpecial Weather StatementFWDHill, Somervell28 min
May 31, 9:01 AM CDTSpecial Weather StatementFWDErath29 min
May 31, 9:19 AM CDTSpecial Weather StatementFWDBosque26 min
May 31, 9:38 AM CDTSpecial Weather StatementFWDErath37 min
May 31, 9:46 AM CDTSpecial Weather StatementFWDMcLennan29 min
May 31, 10:04 AM CDTSpecial Weather StatementFWDCoryell26 min
May 31, 10:17 AM CDTSpecial Weather StatementFWDFalls, Robertson28 min
May 31, 10:34 AM CDTSpecial Weather StatementFWDComanche26 min
May 31, 10:37 AM CDTSpecial Weather StatementFWDBell53 min

Nearby

Severe Thunderstorm Warnings in Texas, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.